How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7947
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

After being administered the Hepatitis vaccine, I have

Resolved Question:

For Dr UzairAfter being administered the Hepatitis B vaccine, I have developed permanent adverse reactions,
which were not anticipated. I could previously lift 100 KG with ease. Now, due to the excruciating
pain in my left shoulder, I am not even able to lift 50 KG. Also, there is a sudden pain I
experience in either my left toes or right toes after walking, which happens rarely. However, the
pain does not persist and disappears when I sit or sleep. The pain cannot be attributed to the
shoes, as I continue to suffer from pain even while wearing any type of shoes. There's a measurable
loss in stamina ever since I was administered the vaccine and now, after a little physical activity,
I feel breathless and due to this, I am not able to perform any cardiovascular exercises the way I
used to before. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. Even while I sit, there is pain in the upper left
side of my abdomen in a specific area. Due to this, I am not able to sit comfortably in the bus,
sofa or a chair! The pain I experience is positional in normal seated position and is associated with
the movement of muscle. When I change the posture, there is no pain and there is no pain
while I am lying down or standing. It is not any internal pain in the stomach, as I can feel the
digestion in my stomach and the pain in my upper abdomen simultaneously. I suffered the residual
effects of all these symptoms for more than 4 years. Previously, I was perfectly healthy and I was
athletic. However, after the vaccination, I am experiencing debilitating side effects and severe pain.
For diagnosing and curing this, will it be advisable to visit an orthopedic or rheumatologist?Here is a citation that indicate the manifestations of side-effects due to Hepatitis B vaccine.https://www.ncbi.nlm.nih.gov/pubmed/25427994
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Uzair replied 11 months ago.

Hi. Welcome to JustAnswer. I am Dr Uzair.
I am reviewing your post and will post back with your reply momentarily.

Expert:  Dr Uzair replied 11 months ago.

Since you have number of symptoms in different body organs it can be related to the fibromyalgia or chronic fatigue syndrome due to Hep vaccination. I would recommend you to see a rheumatologist for full examination and exact diagnosis.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes

Customer: replied 11 months ago.
Did you have a look at the citation I posted?
Customer: replied 11 months ago.
On citation it says Neurological manifestations (84.2 %) were the highest symptoms, more than musculoskeletal (78.9 %). Do I have anything that could be Neurological?
Expert:  Dr Uzair replied 11 months ago.

Yes i read that. Pain can be nerve related.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes

Customer: replied 11 months ago.
Do I have anything that could be Neurological?
Expert:  Dr Uzair replied 11 months ago.

There is no true neurological symptom but pain can be a symptom due to neurological problem related to nerves.

Hope this helps.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes

Customer: replied 11 months ago.
How is Neurological pain treated?
Expert:  Dr Uzair replied 11 months ago.

Nerve related pain is treated with nerve membrane stabilizers like Gabapentin or Pregabalin, by injections around the nerve of cortisone and local anesthetics and non steroidal anti inflammatory drugs (NSAIDs) etc.

Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes

Dr Uzair and 3 other Medical Specialists are ready to help you
Customer: replied 11 months ago.
Based on the case reports I conducted, I discovered that claimants have won their claim against
the adverse side effects caused due to Hepatitis B vaccine. Should I take these case reports when I go see the Doctor or should I just take the citation that indicate the manifestations of side-effects due to Hepatitis B vaccine?